Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Is it OK to stop medicine for hypertension suddenly?

hi i have hypertension and im 20.will and im taking norvasc mg for about 8 months now, and my cardiologist recomends to leave the pills in a month.will i be okay? i dont want to have a heart attack im scared
Asked On : Fri, 19 Feb 2010
Answers:  3 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
If it is primary HT. than you are told to stop the medicines because of your age.Your doctor is the best judge and he just want to try to see the further development of your pressure pattern.Just be watchful,avoid stress,avoid junk food,salt restricted diet,go for regular exercise.Be positive and think positive.Keep in touch with your doctor.
Answered: Fri, 16 Sep 2011
I find this answer helpful
  Anonymous's Response

Your cardiologist knows your condition better and that is the reason he would have advised accordingly. So you should not worry.

Answered: Fri, 19 Feb 2010
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
thanks for query,
As your cardiologist told to stop antihypertensive tab. then nothing to worry.
But go for regular BP checking at least once in fortnightly.
Take less salt and avoid stress.
Ok and bye.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor